My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Will drinking diet soda affect my Concerta medication?

Related Topics: Drinking, Soda, Diet, Drug
 

Answers From Experts & Organizations (1)

Pediatrics
Cohen Children's Medical Center
29 Answers
89 Helpful Votes
142 Followers
A.

Caffeine can increase your blood pressure and heart rate a little, just as Concerta and all of the other stimulant medications can. Although there is the risk that the combination can lead to significant and undesirable increases in your BP or HR, this is not a common occurrence and I do not believe most...doctors recommend stopping consumption of all caffeinated beverages for patients on stimulants. ...

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 4 found this helpful
Read the Original Article: Diet Soda And Concerta